# SDR DALA2021072004084

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 41,210 hours, 21,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frm 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 - REPAIR EXTERNAL SKIN LOC. ON FR36 LH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC ON PRESSURE DECK AREA FR 36 LH SIDE AS PER CARD 5311. (1879677)
